# SDR CA050725009

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A67A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FIRE-FIGHTING OPERATIONS, THE AIRCRAFT FLEW THROUGH A COLUMN OF SMOKE AND THE ENGINE REPORTEDLY LOST POWER.  THE AIRCRAFT MADE AN EMERGENCY LANDING AND WAS SUBSEQUENTLY CONSUMED BY FIRE.  PWC WILL MONITOR THE INVESTIGATION AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
